# SDR MWEA97724

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, FOUND CRACK AFT PRESS BULK FWD FACE UP DOUBLER LT AND RT CORN ABOVE VENTRAL DOOR JAMB.  MAINTENANCE REMOVED AND REPLACED IAW SRM 51-30-2.
